MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; stimulator, spinal-cord, totally implanted for pain relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; stimulator, spinal-cord, totally implanted for pain relief
Model Number SC-4254
Medical Device Problem Codes Use of Device Problem (1670); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient underwent an implant procedure during which the physician assessed the tunneling tool was too sharp and not rigid enough to bend properly.A non-boston scientific (bsc) tunneling tool was used to complete the procedure.Post-operative computerized tomography (ct) imaging that was taken confirmed the left lead had migrated which the physician attributed to the bsc tunneling tool difficulty.Therefore, the patient underwent a revision procedure the following day to replace the left lead.The tunneling tool and explanted lead will not be returned as they were discarded by the medical facility.
 
Additional Manufacturer Narrative
Block d2b: additional pro code selection that applies to the indication of this device additional product(s) in device system: model number/catalog number: db-2202-30, serial number: (b)(6), batch/lot number: 7088896, model/catalog description: dbs directional lead sterile kit 30 cm, unique identifier (udi) #: (b)(4).

Brand Name
NA
Common Device Name
stimulator, spinal-cord, totally implanted for pain relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
4100 hamline avenue north
saint paul MN 55112 -579
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50776037
Report Number3006630150-2026-06733
Device Sequence Number18781936
Product Code MHY
UDI-Device Identifier08714729762751
UDI-Public(01)08714729762751(17)271209(10)38032569
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSC-4254
Device Catalogue NumberSC-4254
Device Lot Number38032569
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/15/2026
Date Device Manufactured12/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown